With respect to our article titled "The Incidence of Recurrent Venous Thromboembolism After Treatment With Vitamin K Antagonists in Relation to Time Since First Event: A Meta-analysis,"1 we want to state the following: There appeared to be a small error in our explanation for observed heterogeneity in the first period after discontinuation of treatment in the group of studies in which patients were treated for 3 months. We assumed that this heterogeneity was due to the relatively high number of patients with cancer included in one study (Kearon et al2 [reference 106 in our study]). However, the authors of that study notified us that in their study no patients with cancer were included.
van Dongen CJ, Vink R, Hutten BA, Büller HR, Prins MH. Recurrent Thromboembolism After Treatment With Vitamin K Antagonists. Arch Intern Med. 2003;163(22):2793. doi:10.1001/archinte.163.22.2793-a
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: